# SDR AALA202103099025

- Difficulty date: March 7, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 12,320 hours, 4,678 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 7455870503
- Condition: Defective
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENG MODE FAULT CAME ON IN CLIMB AROUND 23000 WE DID ECAM PROCEDURE CONTINUED CLIMB AT LEVEL OFF 330. WE COULD NOT MAINTAIN SPEED.WE TOLD ATC FOR LOWER ALTITUDE AND RETURNED TO DFW. POWER WAS BACK DESCEND THRU MID 20S. THROTTLE SPLIT WAS 3/4 WITH NO HELP. LEVERS WERE UP TO CUB STOP. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED ENGINE ELECTRONIC CONTROL AND IGNITION SUPPLY HARNESS (AALA202103099025) AND PT2 / T2 CABLE ASSEMBLY (AALA202103129012). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
